# SDR SWIA200514649

- Difficulty date: February 24, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 14,508 hours, 20,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 907
- Condition: Intermittent
- Location: Emergency Light
- Part time: 8,571 hours, 12,209 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS EMERGENCY LIGHTS FROM ROW 9 AFT WORK INTERMITTENTLY.  REPLACED AFT CABIN EMERGENCY LIGHT BATTERY PACK.
